I've been taking soma 350 mg for almost four to five months, I'm also a recovered heroin addict and am on suboxone, as well as valium 10 mg ... I need off the somas but nothing seems to work . Not even my suboxone. If I don't have them I get withdrawal symptoms and can't kick them. I don't know what to do anymore... any suggestions?
16 Feb 2012
Hi, Mkaye! The way my Dr. is getting me off of this med is cutting down 1/2 pill every two weeks. At first he tried a pill a week... that was too much too soon. The valium that you are on should help you avoid seizures, but you need to come down slowly off the Soma. I have had two broken necks and two cervical fusions. It was a great med for relaxing the muscles... but turns out it is addictive and metabolizes in the liver as a tranquilizer. You are already on that... so again, I suggest a slow taper. I really appreciate your reply... but I don't want more of it... I want to get off of it... because I never want to go off of it again... it is a horrible withdrawal as you know... let me know how you are doing! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Would i overdose or just get sick please someone let me know the limt to how much i can take!!!
4 answers • 29 Aug 2010
... wasnt enough for chronic back pain.so doc gave me soma,only problem when i take it ,it knocks me out and i take reccomended dose .i only take 4 ...
6 answers • 27 Feb 2011
could this be interacting with my suboxone in such a way that it is INTERFERING with what the suboxone is supposed to do? My sub doctor, a specialist ...
1 answer • 28 Sep 2011
I am crying screaming hating,u name it,taper is getting really bad.cut all meds in 1/2 yesterday added 5 mgs valium with the 3 doses am mid day ...
5 answers • 13 Nov 2011
... off and would not be able to prescribe it any more, has anybody heard of this?
4 answers • 16 Aug 2013